Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Iteracción")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3059

  • Page / 123
Export

Selection :

  • and

On Naimpally and Singh's open questionsLIU QIHOU.Journal of mathematical analysis and applications. 1987, Vol 124, Num 1, pp 157-164, issn 0022-247XArticle

Transfinite function iteration and surreal numbersBEYER, W. A; LOUCK, J. D.Advances in applied mathematics (Print). 1997, Vol 18, Num 3, pp 333-350, issn 0196-8858Article

Why restricted additive Schwarz converges faster than additive SchwarzEFSTATHIOU, Evridiki; GANDER, Martin J.BIT (Nordisk Tidskrift for Informationsbehandling). 2003, Vol 43, pp 945-959, issn 0006-3835, 15 p., SUPArticle

On the number of periodic sets for mappings on Hausdorff spacesGILLET, E. M.Journal of mathematical analysis and applications. 1986, Vol 120, Num 1, pp 53-70, issn 0022-247XArticle

Random iterative networksBRESSLOFF, P. C; TAYLOR, J. G.Physical review. A, General physics. 1990, Vol 41, Num 2, pp 1126-1137, issn 0556-2791, 12 p.Article

Conway numbers and iteration theoryLOUCK, J. D.Advances in applied mathematics (Print). 1997, Vol 18, Num 2, pp 181-215, issn 0196-8858Article

Iterationsverfahren für lineare Gleichungssysteme auf ParallelrechnernFROMMER, A; MAYER, G.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 6, pp T799-T801, issn 0044-2267Article

Convergence and comparison analysis of some numerical Schwarz methodsRODRIGUE, G; LISHAN, K; YU-HUI, L et al.Numerische Mathematik. 1989, Vol 56, Num 2-3, pp 123-138, issn 0029-599X, 16 p.Article

Continuous measures in one dimensionJOHNSON, S. D.Communications in mathematical physics. 1989, Vol 122, Num 2, pp 293-320, issn 0010-3616Article

On inverse limit stability for mapsQUANDT, J.Journal of differential equations (Print). 1989, Vol 79, Num 2, pp 316-339, issn 0022-0396Article

Circle maps and reciprocal winding numbersSODERBERG, B.Journal of mathematical physics. 1988, Vol 29, Num 4, pp 837-842, issn 0022-2488Article

The packing and covering functions of some self-similar fractalsLALLEY, S. P.Indiana University mathematics journal. 1988, Vol 37, Num 3, pp 699-709, issn 0022-2518Article

Dynamique symbolique pour la renormalisation des endomorphismes d'entropie nulle de l'intervalle = Symbolic dynamics for the renormalisation of endomorphisms on the unit interval with zero entropyGLENDINNING, P; LOS, J; OTERO-ESPINAR, M. V et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1988, Vol 307, Num 11, pp 607-612, issn 0764-4442Article

Hyperbolicity and the creation of homoclinic orbitsPALIS, J; TAKENS, F.Annals of mathematics. 1987, Vol 125, Num 2, pp 337-374, issn 0003-486XArticle

Ck-resolution of semialgebraic mappings. Addendum to volume growth and entropyYOMDIN, Y.Israel Journal of Mathematics. 1987, Vol 57, Num 3, pp 301-317, issn 0021-2172Article

Generic properties of invariant measures for simple piecervise monotonic transformationsHOFBAUER, F.Israel Journal of Mathematics. 1987, Vol 59, Num 1, pp 64-80, issn 0021-2172Article

Hyperbolic cantori have dimensiona zeroMACKAY, R. S.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 9, pp L559-L561, issn 0305-4470Article

On Ulam's redistribution of energy problemPIETRUSKA-PAŁUBA, K.letters in mathematical physics. 1987, Vol 14, Num 3, pp 247-252, issn 0377-9017Article

On the convergence of sequences of iterates of random-valued functionsBARON, K.Aequationes mathematicae (Printed ed.). 1987, Vol 32, Num 2-3, pp 240-251, issn 0001-9054Article

On the symmetries of the Julia sets for the process ζ⇒ζp+cLAKHTAKIA, A; VARADAN, V. V; MESSIER, R et al.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 11, pp 3533-3535, issn 0305-4470Article

The complement of the stable manifold for one dimensional endomorphismsARTEAGA, C.Proceedings of the American Mathematical Society. 1987, Vol 100, Num 2, pp 367-380, issn 0002-9939Article

Accouplements des polynômes complexesTan, Lei; Douady, Adrien.1987, 97 p.Thesis

A functional equation for a segment of the Hénon mqap unstable manifoldBOYARSKY, A.Physica. D. 1986, Vol 21, Num 2-3, pp 415-426, issn 0167-2789Article

A new characterization of dragon and dynamical systemMIZUTANI, M; ITO, S.Tokyo journal of mathematics. 1986, Vol 9, Num 2, pp 487-504Article

SECOND ANGULAR DERIVATIVES AND PARABOLIC ITERATION IN THE UNIT DISKCONTRERAS, Manuel D; DIAZ-MADRIGAL, Santiago; POMMERENKE, Christian et al.Transactions of the American Mathematical Society. 2010, Vol 362, Num 1, pp 357-388, issn 0002-9947, 32 p.Article

  • Page / 123